# SDR FDEA200902260729

- Difficulty date: February 26, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- Aircraft time: 66,886 hours, 27,723 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: NLC6039
- Condition: Unknown
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STAB RT INBD ELEVATOR UPPER SKIN FOUND, EXISTING DOUBLER.  REPAIRED AREA IAW SRM 55-10-00, FIG 8, VOL I.
